Degree sets and graph factorizations

Ronald J. Gould; Don R. Lick

Colloquium Mathematicae (1984)

  • Volume: 48, Issue: 2, page 269-277
  • ISSN: 0010-1354

How to cite


Ronald J. Gould, and Don R. Lick. "Degree sets and graph factorizations." Colloquium Mathematicae 48.2 (1984): 269-277. <>.

author = {Ronald J. Gould, Don R. Lick},
journal = {Colloquium Mathematicae},
keywords = {factor; spanning subgraph; edge sum; factorization},
language = {eng},
number = {2},
pages = {269-277},
title = {Degree sets and graph factorizations},
url = {},
volume = {48},
year = {1984},

AU - Ronald J. Gould
AU - Don R. Lick
TI - Degree sets and graph factorizations
JO - Colloquium Mathematicae
PY - 1984
VL - 48
IS - 2
SP - 269
EP - 277
LA - eng
KW - factor; spanning subgraph; edge sum; factorization
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.